Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 89, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 25, 2016, 5:19 PM EDT for Garrett County, Maryland; Monongalia County, Preston County, West Virginia; Fayette County, Pennsylvania. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2016, 5:19 PM EDT (21:19 UTC)
- Expired
- Jul 25, 2016, 6:15 PM EDT
- In force
- 56 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Garrett County, MD, Fayette County, PA, Monongalia County, WV, Preston County, WV
The radar
The Pittsburgh radar (KPBZ), 110 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 6:09 PM EDT | TSTM WND DMG | Laurel Run, WV | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 12:43 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1271 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
928
WUUS51 KPBZ 252119
SVRPBZ
MDC023-PAC051-WVC061-077-252215-
/O.NEW.KPBZ.SV.W.0089.160725T2119Z-160725T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
519 PM EDT MON JUL 25 2016
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GARRETT COUNTY IN WESTERN MARYLAND...
SOUTHEASTERN FAYETTE COUNTY IN SOUTHWESTERN PENNSYLVANIA...
NORTHEASTERN PRESTON COUNTY IN NORTHEASTERN WEST VIRGINIA...
NORTHEASTERN MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 615 PM EDT
* AT 519 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
FARMINGTON...OR 7 MILES SOUTH OF UNIONTOWN...MOVING SOUTHEAST AT 35
MPH.
HAZARD...60 TO 70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO TREES AND POWER LINES...RESULTING IN SOME POWER
OUTAGES.
* LOCATIONS IMPACTED INCLUDE...
FARMINGTON...FRIENDSVILLE...MARKLEYSBURG...BRANDONVILLE...
CHALKHILL...BRUCETON MILLS...HAZELTON...CLIFTON MILLS...
SELBYSPORT...MINERAL SPRING...VALLEY POINT...
LAUREL RUN AND CRANESVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 10.
INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 16 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
&&
LAT...LON 3956 7945 3953 7967 3972 7982 3978 7968
3989 7956 3979 7938 3978 7939 3977 7938
3976 7940 3974 7939 3974 7941 3973 7939
3972 7939 3972 7928
TIME...MOT...LOC 2119Z 331DEG 32KT 3979 7970
HAIL...1.00IN
WIND...60MPH
$$
242 follow-up statements
920
WWUS51 KPBZ 252157
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
557 PM EDT MON JUL 25 2016
MDC023-PAC051-WVC061-077-252215-
/O.CON.KPBZ.SV.W.0089.000000T0000Z-160725T2215Z/
GARRETT MD-FAYETTE PA-PRESTON WV-MONONGALIA WV-
557 PM EDT MON JUL 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN GARRETT...SOUTH CENTRAL FAYETTE...NORTHEASTERN
PRESTON AND NORTHEASTERN MONONGALIA COUNTIES...
AT 557 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FARMINGTON...OR 14 MILES SOUTHEAST OF UNIONTOWN...MOVING SOUTHEAST
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
TREES AND POWER LINES...RESULTING IN SOME POWER OUTAGES.
LOCATIONS IMPACTED INCLUDE...
FRIENDSVILLE...MARKLEYSBURG...BRANDONVILLE...BRUCETON MILLS...
HAZELTON...CLIFTON MILLS...SELBYSPORT...MINERAL SPRING...
VALLEY POINT...LAUREL RUN AND CRANESVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 10.
INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 16 AND 32.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3956 7945 3953 7967 3972 7982 3978 7968
3980 7966 3977 7953 3975 7939 3974 7939
3974 7941 3973 7939 3972 7939 3972 7928
TIME...MOT...LOC 2157Z 313DEG 15KT 3971 7961
HAIL...1.00IN
WIND...60MPH
$$
24544
WWUS51 KPBZ 252208
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
608 PM EDT MON JUL 25 2016
PAC051-252217-
/O.CAN.KPBZ.SV.W.0089.000000T0000Z-160725T2215Z/
FAYETTE PA-
608 PM EDT MON JUL 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FAYETTE COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING MOVED OUT OF THE
WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3956 7945 3953 7967 3972 7982 3972 7946
3961 7939
TIME...MOT...LOC 2207Z 331DEG 32KT 3963 7955
$$
MDC023-WVC061-077-252215-
/O.CON.KPBZ.SV.W.0089.000000T0000Z-160725T2215Z/
GARRETT MD-PRESTON WV-MONONGALIA WV-
608 PM EDT MON JUL 25 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHWESTERN GARRETT...NORTHEASTERN PRESTON AND NORTHEASTERN
MONONGALIA COUNTIES...
AT 607 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
FRIENDSVILLE...OR 12 MILES NORTH OF TERRA ALTA...MOVING SOUTHEAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
TREES AND POWER LINES...RESULTING IN SOME POWER OUTAGES.
LOCATIONS IMPACTED INCLUDE...
BRANDONVILLE...BRUCETON MILLS...HAZELTON...CLIFTON MILLS...
VALLEY POINT...LAUREL RUN AND CRANESVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 3.
INTERSTATE 68 IN WEST VIRGINIA BETWEEN MILE MARKERS 16 AND 32.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3956 7945 3953 7967 3972 7982 3972 7946
3961 7939
TIME...MOT...LOC 2207Z 331DEG 32KT 3963 7955
HAIL...1.00IN
WIND...60MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:32 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jul 25, 2:32 PM EDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
232 PM EDT MON JUL 25 2016
.SYNOPSIS...
A slow moving cold front will pass through the area this evening
bringing the chance for scattered storms. A dry mid week before
the weather pattern gets active Friday and Saturday. Above normal
temperatures are forecast all week.
&&
.NEAR TERM /THROUGH TUESDAY/...
As we remain in the warm sector strong daytime heating has allowed
the mercury to climb along with the heat index. As of 2pm
Zanesville, Wheeling, New Philadelphia, and Latrobe already have
hit a 100F+ heat index. Zanesville has set another new record high
for the day. Expect the number of triple digit reports to
increase as we see several more hours of sunshine and soundings do
not show a lot of dry air mixing to the surface. Recent runs of
the RAP model portrayed dewpoints getting into the lower 60s.
Upstream there are no indications of that given parcel
trajectories from that airmass 24 hours ago.
Convective complex over western NY and Lake Erie will be the
focus for storms this afternoon. Experimental HRRR did a great job
on timing and coverage yesterday, so opted to roll with that again
today for Pop forecast. This means any severe threat will be
focused in our eastern zones /Venango south to Fayette/. The line
will intensify as it reaches northwestern PA then traverses
through the central part of the state during the early and mid
afternoon hours. Meanwhile, daytime heating will ignite scattered
thunderstorms elsewhere that will be very tall as SBCAPES are
already over 4000 jkg-1 with no CINH. After looking at forecast
soundings wet microbursts and brief downpours are the primary
threats. DCAPES remain above 1000jkg-1 supporting strong
downdrafts. Again, do not expect widespread severe weather, but
isolated down trees are possible much like Sunday until the
baroclinic zone crosses tonight.
Weather will quiet down this evening as the cold front /in name
only/ passes. There are still questions how far south the
boundary gets. Recent runs from the NCEP suite have trended
farther north keeping it just south of our forecast area in
central WV. Thus, there could be a chance of showers and storms
tomorrow south of the Mason / Dixon line.
H8 temps do not drop more than 1-2C, so if you are looking for a
reprieve to this heat, it is not in the cards. Dewpoints will be
lower, however heat index values around 90F will be common
Tuesday.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
Zonal flow aloft will keep the short term almost entirely dry. H8
temperatures around 18C will keep the area hot. No significant
changes to the short term given the above two sentences. The
timing of the next short wave could bring measurable precipitation
to eastern Ohio Thursday night.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
Highlights:
- Continued above normal temperatures
- Best shot at rain arrives Friday
- Chance of showers and storms has been extended into Saturday
Active weather to start with a shortwave trough traversing the
region. If timing gets pushed back, would not be surprised if
severe weather becomes a possibility given its passage during the
prime heating hours. With moisture surging out ahead, an
extensive amount of clouds are forecast. Slightly more agreement
amongst the ensembles and Superblend, opted to increase pops into
the likely range Friday for much of the region. The mid level
disturbance continues to move slowly east allowing the chance for
showers and storms into Saturday as it lifts northeast through the
Great Lakes.
H5 heights and high pressure build into the region permitting dry
weather Sunday and Monday, but again no signs of any cool downs.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
General VFR expected in a warm, moist airmass ahead of an
approaching front. A few showers have popped up across the region,
but they have missed the terminals to this point. Expect coverage
to increase as we become more unstable through the afternoon. With
winds becoming westerly looks like most of the activity will be
over with before 00Z. Opted to carry VCTS in the TAFs given no
strong signals of a widespread line and will handle them with
AMDs. Restrictions will be limited to any terminal that
experiences a thunderstorm.
The rather diffuse front will slowly sag across the region through
this evening, with a wind shift from southwest to west. IFR fog
could develop during the predawn hours especially at any sight
that sees rainfall this afternoon. After morning fog erodes VFR
returns with diurnal driven clouds.
.OUTLOOK /MONDAY NIGHT THROUGH FRIDAY/...
Sub VFR weather possible with the next weather system Thursday
night into Friday.
&&
.CLIMATE...
Record highs for today
DuBois 90 set in 1989
New Philadelphia 94 set in 1989
Wheeling 95 set in 2005
Zanesville 95 set in 2005
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...Heat Advisory until 6 PM EDT this evening FOR OHZ039-048-049-
057>059-068-069.
PA...None.
WV...Heat Advisory until 6 PM EDT this evening FOR WVZ003-004-012.
&&Hazardous weather outlook, Jul 25, 10:36 AM EDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1036 AM EDT MON JUL 25 2016 MDZ001-OHZ040-041-050-PAZ007>009-013>016-020>023-029-031-073>076- WVZ001-002-021-509>514-261445- GARRETT-CARROLL-COLUMBIANA-JEFFERSON-MERCER-VENANGO-FOREST-LAWRENCE- BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK- BROOKE-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 1036 AM EDT MON JUL 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS THIS AFTERNOON. THE MAIN THREAT WILL BE DAMAGING WINDS AND BRIEF DOWNPOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ039-048-049-057>059-068-069-WVZ003-004-012-261445- TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE- MONROE-OHIO-MARSHALL-WETZEL- 1036 AM EDT MON JUL 25 2016 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 98
In the hours before
Special weather statement, Jul 25, 3:59 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
359 PM EDT MON JUL 25 2016
PAZ073-074-252030-
WESTMORELAND RIDGES-WESTMORELAND-
359 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WESTMORELAND
COUNTY...
AT 359 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
LATROBE...MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LATROBE...MCCHESNEYTOWN-LOYALHANNA...DERRY...LAWSON HEIGHTS...
LIGONIER...YOUNGSTOWN...LAUREL MOUNTAIN AND LOYALHANNA GORGE.
LAT...LON 4032 7903 4028 7906 4027 7907 4025 7908
4024 7910 4021 7911 4020 7913 4018 7913
4018 7914 4017 7914 4032 7947 4039 7940
4035 7901 4034 7901
TIME...MOT...LOC 1959Z 291DEG 34KT 4034 7938
24Special weather statement, Jul 25, 4:26 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 426 PM EDT MON JUL 25 2016 PAZ016-252100- JEFFERSON- 426 PM EDT MON JUL 25 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON COUNTY... AT 426 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR REYNOLDSVILLE... OR NEAR PUNXSUTAWNEY...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... REYNOLDSVILLE...SYKESVILLE...BIG RUN AND ANITA. LAT...LON 4098 7902 4108 7901 4109 7880 4092 7881 TIME...MOT...LOC 2026Z 282DEG 27KT 4104 7896 24
Local storm report, Jul 25, 4:31 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
431 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG GILL HALL 40.30N 79.96W
07/25/2016 ALLEGHENY PA 911 CALL CENTER
NUMEROUS TREES DOWN NEAR SOUTH PARK
0325 PM NON-TSTM WND GST ALLEGHENY COUNTY AIRPOR 40.35N 79.93W
07/25/2016 M40 MPH ALLEGHENY PA ASOS
0400 PM TSTM WND DMG COLLINSBURG 40.22N 79.77W
07/25/2016 WESTMORELAND PA TRAINED SPOTTER
TREES DOWN
0400 PM TSTM WND DMG WEBSTER 40.19N 79.85W
07/25/2016 WESTMORELAND PA TRAINED SPOTTER
TREES DOWN
0420 PM TSTM WND GST PERRYOPOLIS 40.09N 79.75W
07/25/2016 M62 MPH FAYETTE PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1601710
EVENT NUMBER PBZ1601711
EVENT NUMBER PBZ1601712
EVENT NUMBER PBZ1601713
EVENT NUMBER PBZ1601714
XXSpecial weather statement, Jul 25, 4:48 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
448 PM EDT MON JUL 25 2016
PAZ031-075-252115-
GREENE-FAYETTE-
448 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FAYETTE AND
NORTHEASTERN GREENE COUNTIES...
AT 448 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRDALE...OR
10 MILES EAST OF WAYNESBURG...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MASONTOWN...JEFFERSON BORO...FAIRDALE...ISABELLA...NEMACOLIN...
CARMICHAELS...RICES LANDING AND NEW SALEM.
LAT...LON 3990 8007 3996 8006 3996 7999 3993 7977
3980 7983
TIME...MOT...LOC 2048Z 282DEG 23KT 3993 7999
24Local storm report, Jul 25, 5:12 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG BROOKSIDE 40.33N 80.06W
07/25/2016 ALLEGHENY PA PUBLIC
MULTIPLE TREES AND POWER LINES DOWN IN AROUND UPPER ST.
CLAIR
0338 PM TSTM WND DMG 1 NE REMBRANT 40.70N 79.00W
07/25/2016 INDIANA PA 911 CALL CENTER
MULTIPLE TREES DOWN THROUGHOUT CENTRAL INDIANA COUNTY
0342 PM TSTM WND DMG 2 ESE BRYAN HILL MANOR 40.63N 79.11W
07/25/2016 INDIANA PA 911 CALL CENTER
MULTPILE TREES DOWN THROUGHOUT SOUTHERN INDIANA COUNTY
0350 PM TSTM WND DMG 2 E COOKPORT 40.70N 78.88W
07/25/2016 INDIANA PA 911 CALL CENTER
NUMEROUS TREES DOWN IN INDIANA COUNTY
&&
EVENT NUMBER PBZ1601715
EVENT NUMBER PBZ1601716
EVENT NUMBER PBZ1601717
EVENT NUMBER PBZ1601718
WIXTROMLocal storm report, Jul 25, 5:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
515 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG UPPER PEANUT 39.98N 79.78W
07/25/2016 FAYETTE PA 911 CALL CENTER
MULTIPLE TREES DOWN ON WALTERSBURG ROAD AND CONSTANTINE
ROAD
&&
EVENT NUMBER PBZ1601719
TGREENThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 2:15 PM EDT | Severe Thunderstorm Warning | PBZ | Garrett | 45 min |
| Jul 25, 10:32 AM EDT | Heat Advisory | PBZ | Marshall, Ohio, Wetzel | 7 hr |
| Jul 25, 2:09 PM EDT | Special Weather Statement | PBZ | Hancock | 36 min |
| Jul 25, 2:24 PM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 36 min |
| Jul 25, 2:29 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock | 34 min |
| Jul 25, 3:33 PM EDT | Special Weather Statement | PBZ | Tucker | 27 min |
| Jul 25, 5:25 PM EDT | Special Weather Statement | PBZ | Monongalia | 35 min |
| Jul 25, 5:40 PM EDT | Severe Thunderstorm Warning | PBZ | Monongalia, Preston | 50 min |
| Jul 25, 6:06 PM EDT | Areal Flood Advisory | PBZ | Monongalia | 114 min |
| Jul 25, 6:24 PM EDT | Special Weather Statement | PBZ | Preston | 66 min |
| Jul 25, 2:18 PM EDT | Special Weather Statement | PBZ | Armstrong | 27 min |
| Jul 25, 2:51 PM EDT | Special Weather Statement | PBZ | Jefferson | 24 min |
| Jul 25, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 50 min |
| Jul 25, 3:07 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 38 min |
| Jul 25, 3:12 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 37 min |
| Jul 25, 3:21 PM EDT | Special Weather Statement | PBZ | Indiana | 24 min |
| Jul 25, 3:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 50 min |
| Jul 25, 3:41 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 49 min |
| Jul 25, 3:47 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 28 min |
| Jul 25, 3:59 PM EDT | Special Weather Statement | PBZ | Indiana | 31 min |
| Jul 25, 4:02 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 58 min |
| Jul 25, 4:23 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Washington, Westmoreland | 38 min |
| Jul 25, 4:26 PM EDT | Special Weather Statement | PBZ | Jefferson | 34 min |
| Jul 25, 4:48 PM EDT | Special Weather Statement | PBZ | Fayette | 27 min |
| Jul 25, 5:00 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 45 min |
| Jul 25, 7:40 PM EDT | Special Weather Statement | PBZ | Fayette | 35 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2016Severe Thunderstorm Warnings in Maryland, 2016Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.